[Skip to Navigation]
Article
July 1987

Migrainous Neurologic Dysfunction in Hodgkin's Disease

Author Affiliations

Department of Neurology
Departments of Neurology and Radiology
Departments of Neurology and Pediatrics
Department of Pediatrics University of Wisconsin Clinical Sciences Center Madison, WI 53792

Arch Neurol. 1987;44(7):689. doi:10.1001/archneur.1987.00520190005001
Abstract

To the Editor.  —We read with great interest the article by Feldmann and Posner1 in which they describe 14 adults (26 to 51 years of age) with transient neurologic dysfunction, almost all of whom had received mantle irradiation as well as chemotherapy for Hodgkin's disease. Recently, the following case of a 10-year-old girl with Hodgkin's disease who suffered transient neurologic dysfunction following two courses of doxorubicin hydrochloride, bleomycin sulfate, vinblastine sulfate, and dacarbazine therapy came to our attention. Her presentation shows a striking resemblance to the cases they describe, both in type and in duration of neurologic symptoms.

Report of a Case.  —A 10-year-old girl was diagnosed two months prior to admission with stage IA nodular sclerosing Hodgkin's disease. One month before admission, she tolerated her first course of this combination chemotherapy without incident. An echocardiogram performed then showed no right-to-left shunts or valvular abnormality. A second course of this

Add or change institution
×